# SDR REXA2016042400739

- Difficulty date: April 24, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TIE DOWN TRACK LBL 9, FS 559.00+112 HAS CORROSION.  R & R CARGO TIE DOWN TRACK IAW AMM 53-00-49-000-801 & 53-00-49-400-801.
